Table of Contents
ISRN Computational Mathematics
Volume 2012, Article ID 169050, 14 pages
http://dx.doi.org/10.5402/2012/169050
Research Article

A Parameter for Ramanujan's Function χ(q): Its Explicit Values and Applications

Department of Mathematics, Rajiv Gandhi University, Rono Hills, Doimukh 791112, India

Received 3 May 2012; Accepted 28 June 2012

Academic Editors: L. Hajdu, L. S. Heath, and H. J. Ruskin

Copyright © 2012 Nipen Saikia. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Nipen Saikia, “A Parameter for Ramanujan's Function χ(q): Its Explicit Values and Applications,” ISRN Computational Mathematics, vol. 2012, Article ID 169050, 14 pages, 2012. https://doi.org/10.5402/2012/169050.